MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVS STEM/CUP INSERTR IMPACTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. UNIVERS REVS STEM/CUP INSERTR IMPACTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number UNIVERS REVS STEM/CUP INSERTR IMPACTOR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 03/22/2022 it was reported by a sales representative via sems that an ar-9511 impactor broke.This was discovered during use in a procedure on (b)(6) 2022.The break happened during extraction of stem and suture cup, the adapter malfunctioned and snapped.No fragments in patient, surgery not impacted.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
UNIVERS REVS STEM/CUP INSERTR IMPACTOR
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14075132
Report Number1220246-2022-04720
Device Sequence Number20035644
Product Code MDM
UDI-Device Identifier00888867061828
UDI-Public00888867061828
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVS STEM/CUP INSERTR IMPACTOR
Device Catalogue NumberAR-9511
Device Lot Number051849
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/11/2022
Date Device Manufactured03/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown